# SDR TRAX200600267

- Difficulty date: May 24, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 14,870 hours, 12,544 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON ANGLE AT WL 48.95 AND STR 26L ON THE PRESSURE BULK HEAD OF 409+128.
